# SDR UIEA2018042700811

- Difficulty date: April 25, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 88,159 hours, 16,366 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Unknown
- Location: Fuel Boost
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT AFT BOOST PUMP INOPERATIVE.   TROUBLESHOT IAW FIM 28-22 TREE 819.  CHECKED WIRING IAW FIM 28-22- TREE 819,  NO FAULTS FOUND.
